# SDR DALA2025021001009

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 78,259 hours, 30,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R1 SVC DOOR GIRT BAR STUCK. CORRECTIVE ACTION: PINNED SLIDE TO REPOSITION GIRT SLIDE PER B757 AMM 25-66. ALL CHKS GOOD. RMVD PIN. (6410140)
